# SDR USAA2011120800001

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 64,680 hours, 41,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1013693
- Condition: Faulty
- Location: Ac Bay
- Part time: 74,670 hours, 54,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRIC/PLASTIC SMELL COMING FROM AFT CABIN VENT ON THE VERGE OF INTENSE.  BEGAN OUT OF 15,000 FEET.  CREW DECLARED AN EMERGENCY AND RETURNED TO BNA WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THE RIGHT PACK ACM WAS THE SOURCE OF THE SMELL.  REPLACED RIGHT PACK ACM IAW AMM 21-51-11.  OPS AND LEAK CHECKED SATISFACTORY.  NO SMELLS NOTICED DURING PACK RUN.  ALSO CHANGED RECIRC FILTERS.
